# SDR R61A20110392

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N162HL
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000231
- Aircraft time: 7,531 hours, 3,901 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0590
- Condition: Failed
- Location: L1 Door
- Part time: 8,470 hours, 5,598 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED L-1 DOOR EMERGENCY EVAC SLIDE FAILED IT'S OPERATIONAL TEST.  MAINTENANCE REMOVED AND REPLACED THE L-1 DOOR EMERGENCY EVACUATION SLIDE ASSY PER EMB AMM, OPS CHECK GOOD.
